What should I do!!!???

I'm off to see the psychologist tomorrow to try and sort meds out.

The thing is, I've been on Citalopram for 23 years, but it's not working anymore. Recently, my quack put me on Trazadone to see if it would lift my moods a little, but it did the complete opposite effect!! I was suicidal, not of sound mind etc etc. Obviously, I was told to stop them, which was a pleasure to do!!

My new psychologist suggested I have Pregabalin for Anxiety, followed by Sodium Valproate as a mood stabilser, before sorting the Anti Depressant issue. Well, the Sodium Valproate hasn't done anything other than make me agitated and angry. Mood swing galore, but I prefer that than having the Trazadone effect!! The Pregabalin has helped a tiny bit with my anxiety, but I am more concerned about my appointment tomorrow with her, as she will ask me what I want to do with regards Anti Depressants. My options are:- Swap the Citalopram for Venlafaxine, or stay on Citalopram and start Mirtazipine too.

As I've been on Citalopram for sooo long, I am a little anxious about coming off them or swapping them for the Venlafaxine. But Citalopram is not working, and the psychologist said being on Citalopram limits anything else they can offer me for the future. I'm scared of whatever I do, I will have the Trazadone effect all over again, and I know I can't afford to go there again!!!!!!

Can someone please help me in making my decision for tomorrow's meeting!!

5 Replies

oldestnewest
  • Ahh its awful isn't it feeling like this..I've been on citalopram for 13 yrs for anxiety. I've recently tried to reduce them..but old feelings came back with a vengeance. .I wonder if I can ever come off them :-(

  • I was on it for years also. I stopped taking them and went three months with withdraws.

  • Oh god not sure I could cope with 3 months of withdrawals. What were your symptoms of withdrawal

  • Just remember not everyone is the same. I couldnt eat. Always tired. My face got numb on one side. I felt foggy if that makes since. Really short temper. Bad tension headache last lasted weeks. My tounge felt swollen. Just so much .

  • And are you okay now

You may also like...